English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Cauchy Problem for the Einstein Equations

Friedrich, H., & Rendall, A. D. (2000). The Cauchy Problem for the Einstein Equations. In B. G. Schmidt (Ed.), Einstein's field equations and their physical implications: selected essays in honour of Jürgen Ehlers (pp. 127-224). Berlin u.a.: Springer.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-57B9-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-57BA-3
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3204
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Einstein's field equations and their physical implications : selected essays in honour of Jürgen Ehlers
Source Genre: Book
 Creator(s):
Schmidt, Bernd G., Editor
Affiliations:
-
Publ. Info: Berlin u.a. : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 127 - 224 Identifier: -